BibTeX record journals/tcs/Silverman00

download as .bib file

@article{DBLP:journals/tcs/Silverman00,
  author    = {Joseph H. Silverman},
  title     = {On the distribution of integer points on curves of genus zero},
  journal   = {Theor. Comput. Sci.},
  volume    = {235},
  number    = {1},
  pages     = {163--170},
  year      = {2000},
  url       = {http://dx.doi.org/10.1016/S0304-3975(99)00189-9},
  doi       = {10.1016/S0304-3975(99)00189-9},
  timestamp = {Wed, 19 Nov 2003 16:11:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Silverman00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}